Menu
 
Research menu
Jump to menu

Publications:  Prof Alexander Sodin

Goldsheid I, Sodin S(2018). Real eigenvalues in the non-hermitian anderson model. Annals of Applied Probability vol. 28, (5) 3075-3093.
10.1214/18-AAP1383
https://qmro.qmul.ac.uk/xmlui/handle/123456789/36413
GORIN V, SODIN S(2018). The KPZ Equation and Moments of Random Matrices. Zurnal matematiceskoj fiziki, analiza, geometrii vol. 14, (3) 286-296.
10.15407/mag14.03.286
https://qmro.qmul.ac.uk/xmlui/handle/123456789/38464
Sodin S(2017). Fluctuations of Interlacing Sequences. Zurnal matematiceskoj fiziki, analiza, geometrii vol. 13, (4) 364-401.
10.15407/mag13.04.364
https://qmro.qmul.ac.uk/xmlui/handle/123456789/21359
Sodin S(2017). On the critical points of random matrix characteristic polynomials and of the Riemann ξ-function. The Quarterly Journal of Mathematics vol. 69, (1) 183-210.
10.1093/qmath/hax033
https://qmro.qmul.ac.uk/xmlui/handle/123456789/23803
Peled R, Schenker J, Shamis M, SODIN A(2017). On the Wegner orbital model. International Mathematics Research Notices
10.1093/imrn/rnx145
https://qmro.qmul.ac.uk/xmlui/handle/123456789/23144
Aizenman M, Peled R, Schenker J, Shamis M, SODIN A(2017). Matrix regularizing effects of Gaussian perturbations. Communications in Contemporary Mathematics
10.1142/S0219199717500286
https://qmro.qmul.ac.uk/xmlui/handle/123456789/18482
Jeong I-J, Sodin S(2016). A Limit Theorem for Stochastically Decaying Partitions at the Edge. Random Matrices: Theory and Applications
10.1142/S2010326316500167
https://qmro.qmul.ac.uk/xmlui/handle/123456789/17665
Disertori M, Sodin S(2015). Semi-Classical Analysis of Non-Self-Adjoint Transfer Matrices in Statistical Mechanics I. Annales Henri Poincaré vol. 17, (2) 437-458.
10.1007/s00023-015-0397-x
https://qmro.qmul.ac.uk/xmlui/handle/123456789/19018
Sodin S(2014). A Limit Theorem at the Spectral Edge for Corners of Time-Dependent Wigner Matrices. International Mathematics Research Notices vol. 2015, (17) 7575-7607.
10.1093/imrn/rnu180
https://qmro.qmul.ac.uk/xmlui/handle/123456789/19025
SODIN A(2014). Positive Temperature Versions of Two Theorems on First-Passage Percolation. Geometric Aspects of Functional Analysis
10.1007/978-3-319-09477-9_30
https://qmro.qmul.ac.uk/xmlui/handle/123456789/19026
Elgart A, Shamis M, Sodin S(2014). Localisation for non-monotone Schrödinger operators. Journal of the European Mathematical Society vol. 16, (5) 909-924.
10.4171/jems/451
https://qmro.qmul.ac.uk/xmlui/handle/123456789/18793
Return to top